# SDR BSY2002F00002

- Difficulty date: February 25, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N33DK
- Make and model: Beech 58
- Aircraft serial: TH372
- Engine: Cont IO520*
- System (JASC): 7933 · Engine Oil Temperature
- Part: Connector
- Part number: MS3106A12S3S
- Condition: Failed
- Location: Oil Temp Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  LT ENGINE,  OIL TEMPERATURE,    SHOT UP TO RED LINE, RETURNED TO AIRPORT AFTER FEATHERING ENGINE.  FOUND PIN PULLED OUT OF OIL TEMPERATURE CONNECTOR PLUG, INSTALLED NEW CONNECTOR PLUG, OPS CHECKS GOOD.
